# SDR COMA0560531

- Difficulty date: October 2, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 27,259 hours, 25,691 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 1144
- Condition: Failed
- Location: Nr 1
- Part time: 7,363 hours, 6,476 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5118 - NR 1 IDG CAUTION.  REPLACED THE IDG.
